# SDR FDEA201604301434

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,779 hours, 15,404 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: ACS9401502
- Condition: Chafed
- Location: Taxi Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING TAXI LIGHTS INOPERATIVE.  FOUND CB FOR NOSE LANDING TAXI LIGHT LT & RT POPPED.  RESET NO HELP.  CB POPPED AS SOON AS NOSE TAXI SWITCH TURNED ON.  FOUND WIRING HARNESS FOR NOSE TAXI LIGHTS CHAFED THROUGH NEAR UPPER NWS BYPASS ASSEMBLY.  NOSE GEAR LT & RT LANDING LIGHT DEFERRED IAW MEL 33-41-01-01-A & DEACTIVATED IAW EA 1-3340-T0325098 A.  REPLACED NOSE GEAR LANDING & TAXI LIGHT HARNESS IAW ADM 33-42-01.  INSTALLED NEW BULB IAW AMM 33-42-01-2 OPERATIONS CHECKED GOOD IAW WRI'S 33-40 7931, 33-40 8021 & REACTIVATION WRI 33-40 7930 & EA 1-3340-T0325098B P2.  PLEASE REFER TO WRI 593 33-40 7931.
